# SDR DALA2021102606627

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767
- Aircraft serial: 29703
- Aircraft time: 82,613 hours, 16,039 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 DURING INSPECTION FOUND LOWER AFT FAIRING FLAP DRIVE ASSEMBLY CLOSE-OUT PANEL WAS WITH DELAMINATION AND CRACK DAMAGE DAMAGE. REPAIRED PER SRM 51-70. (LP 1994929)
